American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 124 of 124 found      Go to page: 1 2 3 4 5

[120] L. J. Lardy. An extrapolated Gauss-Seidel iteration for Hessenberg matrices . Math. Comp. 27 (1973) 921-926. MR 0327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Alston S. Householder. On a condition for the nonsingularity of a matrix . Math. Comp. 26 (1972) 119-120. MR 0303697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] David R. Kincaid and David M. Young. The modified successive overrelaxation method with fixed parameters . Math. Comp. 26 (1972) 705-717. MR 0331746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] David R. Kincaid. Norms of the successive overrelaxation method . Math. Comp. 26 (1972) 345-357. MR 0311089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] D. Goldfarb. Modification methods for inverting matrices and solving systems of linear algebraic equations . Math. Comp. 26 (1972) 829-852. MR 0317527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 124 of 124 found      Go to page: 1 2 3 4 5